×

Mean value theorems for stochastic integrals. (English) Zbl 1021.60042

The paper deals with the approximation of stochastic integrals in the Itô sense with integrals of piecewise constant processes. Negative Sobolev spaces are used to estimate the rate of the approximation of the distribution of the stochastic integral. The research was motivated by problems of numerical approximations in control theory. The results are applied to Bellman equations with ‘non-constant’ coefficients. The paper continues former research of the author on this subject [St. Petersbg. Math. J. 9, 639-650 (1998) and Algebra Anal. 9, 245-256 (1997; Zbl 0902.65035)].

MSC:

60H05 Stochastic integrals
93E20 Optimal stochastic control
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs

Citations:

Zbl 0902.65035
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bourbaki, N,. (1959). Intégration, Chapitre 6. Hermann, Paris.
[2] Barles, G. and Souganidis, P. E. (1991). Convergence of approximation schemes for fully nonlinear second order equations. Asymptotic Anal. 4 271-283. · Zbl 0729.65077
[3] Dunford, N. and Schwartz, J. T. (1958). Linear Operators, Part I. General Theory. Interscience, New York. · Zbl 0635.47001
[4] Fabes, E. B. and Kenig, C. (1981). Examples of singular parabolic measures and singular transition probability densities. Duke Math. J. 48 845-856. · Zbl 0482.35021
[5] Fleming, W. H. and Soner, H. M. (1993). Controlled Markov Processes and Viscosity Solutions. Springer, New York. · Zbl 0773.60070
[6] Ikeda, N. and Watanabe, S. (1981). Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam. · Zbl 0495.60005
[7] Krylov, N. V. (1973). On the selection of a Markov process from a system of processes and the construction of quasi-diffusion processes. Izv. Akad. Nauk SSSR 37 691-708 (in Russian). [English translation in Math. USSR Izv. (1973) 7 691-709.] · Zbl 0295.60057
[8] Krylov, N.V. (1977). Controlled Diffusion Processes. Nauka, Moscow (in Russian). [English translation published (1980) Springer, New York.]
[9] Krylov, N. V. (1997). On the rate of convergence of finite-difference approximations for Bellman’s equations. Algebra i Analiz 9 245-256. · Zbl 0902.65035
[10] Krylov, N.V. (1997). Fully nonlinear second order elliptic equations: Recent development, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 25 569-595. · Zbl 1033.35036
[11] Krylov, N.V. (1999). Approximating value functions for controlled degenerate diffusion processes by using piece-wise constant policies. Electron. J. Probab. 4 1-19. Also available at http://www.math.washington.edu/ ejpecp/EjpVol4/paper2.abs.html. URL: · Zbl 1044.93546
[12] Krylov, N.V. (2000). On the rate of convergence of finite-difference approximations for Bellman’s equations with variable coefficients. Probab. Theory Related Fields 117 1-16. · Zbl 0971.65081
[13] Kuo, H. J. and Trudinger, N. S. (1992). Discrete methods for fully nonlinear elliptic equations. SIAM J. Numer. Anal. 29 123-135. JSTOR: · Zbl 0745.65058
[14] Kushner, H. J. and Dupuis, P. G. (1992). Numerical Methods for Stochastic Control Problems in Continuous Time. Springer, New York. · Zbl 0754.65068
[15] Pragarauskas, G. (1983). Approximation of controlled solutions of It o equations by controlled Markov chains. Lit. Mat. Sbornik. 23 175-188 (in Russian). [English translation in Lithuanian Math. J. 23 (1983) 98-108.] · Zbl 0529.60082
[16] Safonov, M. V. (1981). An example of diffusion process with singular distribution at some given time. In Third Vilnius Conference on Probability Theory and Mathematical Statistics 133-134 (in Russian). VNU Science Press, Vilnius.
[17] Stroock, D. W. and Varadhan, S. R. S. (1979). Multidimensional Diffusion Processes. Springer, Berlin. · Zbl 0426.60069
[18] Szép, J. and Forg ó, F. (1983). Introduction to the Theory of Games. Reidel, Dordrecht. · Zbl 0578.90096
[19] Triebel, H. (1992). Theory of Function Spaces II. Birkhäuser, Boston. · Zbl 0763.46025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.